# SDR AALA201804239007

- Difficulty date: April 19, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N861NN
- Make and model: Boeing 737823
- Aircraft serial: 31109
- Aircraft time: 22,973 hours, 9,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR LEVEL EXIT LIGHT NEAR FORWARD JUMPSEAT AND ENTRY DOOR,  LENS WAS BROKEN.  REPLACED THE EMERGENCY LIGHT LENS ASSEMBLY. OPS CHECKED NORMAL.
